# SDR HNAA0200022

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- Aircraft time: 36,862 hours, 41,832 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 880825
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 18,362 hours, 14,986 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF AFTER V1 NR 1 PROP RPM DROPPED TO 1188 FOR 5 SECONDS.  REPLACED PROP CONTROL UNIT.
